# SDR FDEA2020082711902

- Difficulty date: July 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A5321024200000
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED ACCESS PANEL 121CF IN FWD AVIONIC COMPARTMENT MANUFACTURED ACCESS PANEL 121CF AS PER DWG SRZ 25-005 REV. R AUG-22-2019.  MARKED NEW ACCESS PANEL WITH P/N: A30 A5321024200000 FDX AUG-11-2020 AS PER GMM 7-0-1000   FOR TRACIBILITY MATERIAL, PO: 2020-161569/001.
